Commutation theorems and generalized commutation relations
Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 205-224.
@article{BSMF_1976__104__205_0,
     author = {Rieffel, Marc A.},
     title = {Commutation theorems and generalized commutation relations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {205--224},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1826},
     mrnumber = {54 #4415},
     zbl = {0345.43010},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1826/}
}
TY  - JOUR
AU  - Rieffel, Marc A.
TI  - Commutation theorems and generalized commutation relations
JO  - Bulletin de la Société Mathématique de France
PY  - 1976
SP  - 205
EP  - 224
VL  - 104
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1826/
DO  - 10.24033/bsmf.1826
LA  - en
ID  - BSMF_1976__104__205_0
ER  - 
%0 Journal Article
%A Rieffel, Marc A.
%T Commutation theorems and generalized commutation relations
%J Bulletin de la Société Mathématique de France
%D 1976
%P 205-224
%V 104
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1826/
%R 10.24033/bsmf.1826
%G en
%F BSMF_1976__104__205_0
Rieffel, Marc A. Commutation theorems and generalized commutation relations. Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 205-224. doi : 10.24033/bsmf.1826. http://archive.numdam.org/articles/10.24033/bsmf.1826/

[1] Araki (H.). - A lattice of von Neumann algebras associated with the quantum theory of a free Bose field, J. math. Phys., t. 4, 1963, p. 1343-1362. | MR | Zbl

[2] Blattner (R. J.). - On a theorem of G. W. Mackey, Bull. Amer. math. Soc., t. 68, 1962, p. 585-587. | MR | Zbl

[3] Bourbaki (N.). - Intégration, Chap. 7 et 8. - Paris, Hermann, 1963 (Act. scient. et ind., 1306 ; Bourbaki, 29). | Zbl

[4] Bruhat (F.). - Sur les représentations induites des groupes de Lie, Bull. Soc. math. France, t. 84, 1956, p. 97-205 (Thèse Sc. math. Paris, 1955). | EuDML | Numdam | MR | Zbl

[5] Dixmier (J.). - Les algèbres d'opérateurs dans l'espace hilbertien. - Paris, Gauthier-Villars, 1957 (Cahiers scientifiques, 25). | Zbl

[6] Dunford (N.) and Schwartz (J.). - Linear operators, II. - New York, Interscience, 1963. | Zbl

[7] Effros (E.) and Hahn (F.). - Locally compact transformation groups and C*-algebras. - Providence, American mathematical Society, 1967 (Memoirs Amer. math. Soc., 75). | Zbl

[8] Mackey (G. W.). - Unitary representations of group extensions, I, Acta Math., Uppsala, t. 99, 1958, p. 265-311. | MR | Zbl

[9] Murray (F. J.) and Von Neumann (J.). - On rings of operators, Annals of Math., t. 37, 1936, p. 116-229. | JFM | Zbl

[10] Nielsen (O. A.). - The Mackey-Blattner theorem and Takesaki's generalized commutation relation for locally compact groups, Duke Math., J., 40, 1973, p. 105-114. | MR | Zbl

[11] Rieffel (M. A.). - Square-integrable representations of Hilbert algebras, J. funct. Anal., t. 3, 1969, p. 265-300. | MR | Zbl

[12] Rieffel (M. A.). - Induced representations of C⋆-algebras, Advances Math., t. 13, 1974, p. 176-257. | MR | Zbl

[13] Rieffel (M. A.). - Morita equivalence for C⋆-algebras and W⋆-algebras, J. pure and appl. Algebra, t. 5, 1974, p. 51-96. | MR | Zbl

[14] Rieffel (M. A.). - A commutation theorem and duality for free Bose fields, Comm. math. Phys., t. 39, 1974, p. 153-164. | MR | Zbl

[15] Rieffel (M. A.). - Strong Morita equivalence of certain transformation group C⋆-algebras, Math. Ann. (to appear). | EuDML | Zbl

[16] Rieffel (M. A.) and Van Daele (A.). - The commutation theorem for tensor products of von Neumann algebras, Bull. London math. Soc., t. 7, 1975, p. 257-260. | MR | Zbl

[17] Sakai (S.). - C⋆-algebras and W⋆-algebras. - Berlin, Springer-Verlag, 1971 (Ergebnisse der Mathematik, 60). | MR | Zbl

[18] Takesaki (M.). - Covariant representations of C⋆-algebras and their locally compact automorphism groups, Acta Math., Uppsala, t. 119, 1967, p. 273-303. | MR | Zbl

[19] Takesaki (M.). - A generalized commutation relation for the regular representation, Bull. Soc. math. France, t. 97, 1969, p. 289-297. | EuDML | Numdam | MR | Zbl

[20] Takesaki (M.) and Tatsuuma (N.). - Duality and subgroups, Annals of Math., t. 93, 1971, p. 344-364. | MR | Zbl

[21] Vowden (B. J.). - Normalcy in von Neumann algebras, Proc. London math. Soc. t. 27, 1973, p. 88-100. | MR | Zbl

Cited by Sources: